Alert archive / Alabama / Tornado Warnings in 2022
Tornado Warning 9, NWS Birmingham, AL
NWS Birmingham, AL issued this tornado warning at Feb 3, 2022, 4:55 PM CST for Autauga County, Elmore County, Alabama. It was in force for 35 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 3, 2022, 4:55 PM CST (22:55 UTC)
- Expired
- Feb 3, 2022, 5:30 PM CST
- In force
- 35 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Autauga County, AL, Elmore County, AL
The radar
The Maxwell AFB radar (KMXX), 51 km from the middle of the area, began a volume at 22:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 3, 4:57 PM CST | TORNADO | 2 Wsw Weoka Mills, AL | DAMAGE FROM A LIKELY TORNADO ALONG MARINA ROAD AND LIGHTWOOD ROAD. TREES DOWN AND SOME MINOR DAMAGE IN A CAMPER PARK. |
| Feb 3, 5:02 PM CST | TORNADO | 2 Wnw Holtville, AL | A TORNADO IMPACTED AREAS JUST NE OF DEATSVILLE ON THE WESTERN EDGE OF THE COOSA RIVER. NUMEROUS TREES WERE UPROOTED OR SNAPPED ALONG THE PATH. THE ONLY STRUCTURAL DAMAGE NOTED WAS TO A COUPLE METAL CARPORTS NEAR THE END OF THE TRACK. EF0, 80 MPH, 2.13 MILES LO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 3, 11:40 AM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 10.9 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 543 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 253 m²/s²
- 0-3 km storm-relative helicity
- 267 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
424
WFUS54 KBMX 032255
TORBMX
ALC001-051-032330-
/O.NEW.KBMX.TO.W.0009.220203T2255Z-220203T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Birmingham AL
455 PM CST Thu Feb 3 2022
The National Weather Service in Birmingham has issued a
* Tornado Warning for...
East central Autauga County in central Alabama...
Northwestern Elmore County in east central Alabama...
* Until 530 PM CST.
* At 455 PM CST, a severe thunderstorm capable of producing a tornado
was located over Deatsville, or 8 miles north of Millbrook, moving
northeast at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Deatsville, Jordan Lake, Ten Cedar Estates, Titus, Weoka Mills,
Western Lake Martin, Holtville and Speigner.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3259 8648 3271 8641 3275 8634 3275 8621
3276 8608 3275 8598 3254 8644
TIME...MOT...LOC 2255Z 234DEG 35KT 3260 8642
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
17/KLAWS4 follow-up statements
242
WWUS54 KBMX 032259
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
459 PM CST Thu Feb 3 2022
ALC001-032309-
/O.CAN.KBMX.TO.W.0009.000000T0000Z-220203T2330Z/
Autauga AL-
459 PM CST Thu Feb 3 2022
...THE TORNADO WARNING FOR EAST CENTRAL AUTAUGA COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 600 PM CST for east central
Alabama.
LAT...LON 3275 8598 3258 8641 3267 8641 3275 8629
3275 8621 3276 8610
TIME...MOT...LOC 2259Z 234DEG 35KT 3263 8638
$$
ALC051-032330-
/O.CON.KBMX.TO.W.0009.000000T0000Z-220203T2330Z/
Elmore AL-
459 PM CST Thu Feb 3 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CST FOR
NORTHWESTERN ELMORE COUNTY...
At 459 PM CST, a severe thunderstorm capable of producing a tornado
was located over Deatsville, or 10 miles north of Millbrook, moving
northeast at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Deatsville, Jordan Lake, Ten Cedar Estates, Titus, Weoka Mills,
Western Lake Martin and Holtville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3275 8598 3258 8641 3267 8641 3275 8629
3275 8621 3276 8610
TIME...MOT...LOC 2259Z 234DEG 35KT 3263 8638
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
17/KLAWS625
WWUS54 KBMX 032305
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
505 PM CST Thu Feb 3 2022
ALC051-032330-
/O.CON.KBMX.TO.W.0009.000000T0000Z-220203T2330Z/
Elmore AL-
505 PM CST Thu Feb 3 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CST FOR
NORTHWESTERN ELMORE COUNTY...
At 505 PM CST, a confirmed tornado was located over Weoka Mills, or
10 miles northwest of Wetumpka, moving northeast at 40 mph.
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Ten Cedar Estates, Jordan Lake, Titus, Weoka Mills, Western Lake
Martin and Holtville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3275 8598 3260 8636 3268 8639 3275 8629
3275 8621 3276 8610
TIME...MOT...LOC 2305Z 234DEG 35KT 3267 8632
TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN
$$
17/KLAWS754
WWUS54 KBMX 032311
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
511 PM CST Thu Feb 3 2022
ALC051-032330-
/O.CON.KBMX.TO.W.0009.000000T0000Z-220203T2330Z/
Elmore AL-
511 PM CST Thu Feb 3 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CST FOR
NORTHWESTERN ELMORE COUNTY...
At 511 PM CST, a confirmed tornado was located over Weoka Mills, or
10 miles southwest of Equality, moving northeast at 40 mph.
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Titus, Weoka Mills and Jordan Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3276 8606 3265 8629 3271 8633 3275 8629
3275 8621 3276 8610
TIME...MOT...LOC 2311Z 234DEG 35KT 3270 8626
TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN
$$
17/KLAWS061
WWUS54 KBMX 032322
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
522 PM CST Thu Feb 3 2022
ALC051-032331-
/O.EXP.KBMX.TO.W.0009.000000T0000Z-220203T2330Z/
Elmore AL-
522 PM CST Thu Feb 3 2022
...THE TORNADO WARNING FOR NORTHWESTERN ELMORE COUNTY WILL EXPIRE AT
530 PM CST...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, damaging winds remain likely and a Severe
Thunderstorm Warning remains in effect for the area.
A Tornado Watch remains in effect until 700 PM CST for east central
Alabama.
LAT...LON 3276 8606 3265 8629 3271 8633 3275 8629
3275 8621 3276 8610
TIME...MOT...LOC 2321Z 234DEG 35KT 3275 8617
$$
17/KLAWSWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Feb 3, 2:06 PM CST, 2 hours 49 minutes earlier.
Area forecast discussion, Feb 3, 2:06 PM CST, 2 hours 49 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 206 PM CST Thu Feb 3 2022 .SHORT TERM... /Updated at 1224 PM CST Thu Feb 03 2022/ Through Tomorrow. The weather situation will become more active as we continue into the early afternoon. Current surface obs indicate an elongated 1008mb surface low centered roughly over eastern Mississippi. The surface low is tracking northeast along a cold front which extends through the Mid-Atlantic and Northeast states. Based on theta-e analysis, a diffuse warm front is positioned roughly from Birmingham southeast towards Auburn. South-southeasterly surface winds coupled with south-southwesterly low-level winds are supplying warm, moist air with dewpoints currently in the mid to upper 60s across our southwestern counties. This will provide a corridor of surface based destabilization on the order of 800-1200 J/kg, per latest hi-res guidance and SPC mesoanalysis, which could combine with sufficient vertical wind shear to support an environment favorable for updraft organization and strong thunderstorms capable of producing damaging winds. Curved forecast hodographs continue to show potential for rotating updrafts with tornadoes possible. Still expect the most favorable environment will focus across our southwestern counties with instability diminishing with northward and eastern extent, but a smaller risk may continue as far north as the Birmingham metro. The ability for these storms to actually produce severe weather may be limited by the lack of upper-level support and relatively disorganized low-level support, but environmental profiles suggest enough potential to continue the Slight risk for severe storms as it currently stands. The risk will wane this evening as temperatures cool and instability decreases. Storms have begun consolidating along the cold front over southeastern Mississippi and eastern Louisiana. This broken line of storms will track northeast and enter southwest Alabama over the next couple of hours as the cold front moves into west Alabama. In addition to the severe risk, we will have a continued risk for flash flooding with the potential for an additional one to two and a half inches of rainfall along the I-20 corridor. These areas have already received around an inch of rainfall since yesterday, so runoff is likely to occur quickly under any heavier thunderstorms. Cooler air will quickly filter in behind the front. There is still small potential for a brief changeover to a wintry mix or freezing drizzle in our far northwest counties after midnight, but accumulation is not expected and the duration appears even less on some of the recent guidance. Therefore, the potential for even a light glaze is beginning to appear less likely. However, temperatures trends will need to be monitored overnight. Dry mid- level air will end precip chances across the north and western portions of the forecast area by tomorrow afternoon. The anafront nature of this system means the surface boundary will be well east of the area, but lingering showers can be expected across the southeast as the low to mid level trough axis passes across the Deep South. Highs will range from the lower 40s northwest to lower 60s southeast. 86 .LONG TERM... /Updated at 0206 PM CST Thu Feb 03 2022/ Saturday through Wednesday. /Fair weather returns alongside a cool air mass/ Surface high pressure is progged to influence our region during the extended period, with the H5 pattern featuring several trough axes across the CONUS. The GFS/ECMWF swing one of these troughs across our region early next week and, per soundings, generate some overrunning shower activity for parts of the Southeast. This is shown for areas to our south and east so a dry forecast is being advertised at this time. Aside from highs in the 40s for most on Saturday, 50s look to become a daily occurrence. Lows should run in the 20s/30s. 89^GSatterwhite && .AVIATION... 18Z TAF Discussion. Messy aviation conditions will continue through this TAF period as a cold front passes through Central AL. Potential for SHRA or TSRA will continue through the overnight hours ending first at the northern TAF sites generally by 06Z. Precip may continue at TOI/MGM through tomorrow morning. IFR ceilings can be expected to continue, but may occasionally drop into LIFR. As the front passes by overnight, sfc winds will shift from southerly to northwesterly with gusts up to 20-22 kts. 86 && .FIRE WEATHER... A soaking rainfall continues into Thursday night. Rain will end most areas on Friday, but lingering showers are expected toward the Interstate 85 corridor. Fair weather returns for the weekend into next week, with fire weather elements above critical thresholds. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 38 42 24 47 26 / 100 20 0 0 0 Anniston 42 46 26 48 28 / 100 30 0 0 0 Birmingham 38 42 26 47 28 / 100 20 0 0 0 Tuscaloosa 36 43 26 48 27 / 90 20 0 0 0 Calera 41 44 28 48 30 / 100 30 0 0 0 Auburn 49 53 29 49 32 / 90 70 20 0 0 Montgomery 46 49 30 52 31 / 100 60 20 0 0 Troy 47 53 31 51 32 / 90 70 30 0 0 && .BMX WATCHES/WARNINGS/ADVISORIES/... Flood Watch through Friday morning for the following counties: Autauga...Bibb...Calhoun...Chambers...Cherokee...Chilton... Clay...Cleburne...Coosa...Dallas...Elmore...Etowah...Greene... Hale...Jefferson...Lee...Lowndes...Macon...Marengo... Montgomery...Perry...Randolph...Shelby...St. Clair...Sumter... Talladega...Tallapoosa...Tuscaloosa. Flood Watch through late tonight for the following counties: Blount...Fayette...Lamar...Marion...Pickens...Walker...Winston. &&
Hazardous weather outlook, Feb 3, 4:19 AM CST, 12 hours 36 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 419 AM CST Thu Feb 3 2022 ALZ011>015-017>050-041330- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 419 AM CST Thu Feb 3 2022 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Outlook through Tonight. Periods of heavy rainfall are possible through tonight along and north of Interstate 85. Additional rainfall totals of 1 to 3 inches are forecast, with locally higher amounts. This may result in localized flooding of low lying or poor drainage areas. Strong to severe thunderstorm are possible this afternoon across portions of Central Alabama. Threats include damaging wind gusts, hail, and tornadoes. The greatest risk area will be southwest Central Alabama. A transition to light freezing rain or freezing drizzle is possible across northwest Central Alabama early Friday morning. This may result in slippery roadways, especially on bridges and overpasses. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Portions of the Tombigbee and the Black Warrior rivers are forecast to go into minor flood stage on Friday. Minor flooding may persist into early next week. Please refer to the latest river flood warnings for the latest stage information. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management may be needed tonight through Friday morning.
In the hours before
Special weather statement, Feb 3, 12:36 PM CST, 4 hours 19 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1236 PM CST Thu Feb 3 2022
ALZ030-031915-
Sumter AL-
1236 PM CST Thu Feb 3 2022
...A strong thunderstorm will impact portions of southern Sumter
County through 115 PM CST...
At 1235 PM CST, Doppler radar was tracking a strong thunderstorm near
Alamucha, or 11 miles southwest of Cuba, moving northeast at 50 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Livingston, York, Cuba, The University Of West Alabama, Bluffport,
Coatopa, Dug Hill, Kinterbish, Old Mallard Airport, Belmont,
Demopolis Lock And Dam, Lilita, McDowell, Bellamy, I 20 Welcome
Center At Cuba, Ward and Whitfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 600 PM CST for southwestern
and west central Alabama.
&&
LAT...LON 3249 8840 3269 8810 3269 8804 3264 8806
3263 8808 3259 8806 3263 8793 3262 8791
3262 8788 3259 8786 3261 8788 3260 8790
3259 8790 3252 8784 3252 8792 3246 8796
3242 8804 3238 8804 3231 8794 3231 8842
TIME...MOT...LOC 1835Z 236DEG 42KT 3232 8850
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
05Local storm report, Feb 3, 1:34 PM CST, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
134 PM CST THU FEB 3 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0116 PM TSTM WND DMG 4 WNW LILITA 32.51N 88.18W
02/03/2022 SUMTER AL PUBLIC
TREES DOWN ON COUNTY ROAD 13 6 MILES NORTH
OF HIGHWAY 80. POSSIBLE TORNADO.
&&
DAVISLocal storm report, Feb 3, 2:05 PM CST, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
205 PM CST THU FEB 3 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0104 PM TSTM WND DMG 4 SSE YORK 32.45N 88.27W
02/03/2022 SUMTER AL FIRE DEPT/RESCUE
TREE DOWN ON ALABAMA 17 AT LUCY WALKER
DRIVE. POSSIBLE TORNADO.
&&
DAVISLocal storm report, Feb 3, 2:10 PM CST, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
210 PM CST THU FEB 3 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM TORNADO 1 NW SAWYERVILLE 32.77N 87.75W
02/03/2022 HALE AL STORM CHASER
STRUCTURAL DAMAGE TO HOMES AND MOBILE HOME
SHIFTED OFF FOUNDATION ALONG HIGHWAY 14.
&&
DAVISLocal storm report, Feb 3, 2:30 PM CST, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
230 PM CST THU FEB 3 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 PM TSTM WND DMG 5 WNW KINTERBISH 32.37N 88.37W
02/03/2022 SUMTER AL EMERGENCY MNGR
TREES DOWN COUNTY ROAD 5 AND CAMPBELL
STREET. POSSIBLE TORNADO.
&&
DAVISSpecial weather statement, Feb 3, 2:46 PM CST, 2 hours 9 minutes before
Special Weather Statement
National Weather Service Birmingham AL
246 PM CST Thu Feb 3 2022
ALZ032-032115-
Hale AL-
246 PM CST Thu Feb 3 2022
...A strong thunderstorm will impact portions of northeastern Hale
County through 315 PM CST...
At 246 PM CST, Doppler radar was tracking a strong thunderstorm 10
miles north of Greensboro, moving northeast at 40 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Phipps, Harper Hill and Wateroak.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 600 PM CST for central and
west central Alabama.
&&
LAT...LON 3301 8750 3300 8742 3283 8742 3283 8747
3276 8761 3284 8767
TIME...MOT...LOC 2046Z 234DEG 36KT 3284 8756
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
05The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 2, 6:54 PM CST | River Flood Warning | BMX | Greene, Hale, Marengo, Sumter | 14 hr |
| Feb 3, 12:36 PM CST | Special Weather Statement | BMX | Sumter | 39 min |
| Feb 3, 12:51 PM CST | Tornado Warning | BMX | Sumter | 39 min |
| Feb 3, 1:18 PM CST | Tornado Warning | BMX | Greene, Sumter | 40 min |
| Feb 3, 1:50 PM CST | Tornado Warning | BMX | Hale | 55 min |
| Feb 3, 2:16 PM CST | Tornado Warning | BMX | Bibb, Tuscaloosa | 59 min |
| Feb 3, 2:46 PM CST | Special Weather Statement | BMX | Hale | 29 min |
| Feb 3, 3:12 PM CST | Tornado Warning | BMX | Bibb, Jefferson, Shelby, Tuscaloosa | 12 min |
| Feb 3, 3:51 PM CST | Tornado Warning | BMX | Autauga, Dallas, Lowndes | 28 min |
| Feb 3, 5:16 PM CST | Severe Thunderstorm Warning | BMX | Coosa, Elmore, Lowndes, Macon, Montgomery, Tallapoosa | 59 min |
| Feb 3, 5:29 PM CST | Tornado Warning | BMX | Coosa, Tallapoosa | 21 min |
| Feb 3, 5:29 PM CST | Tornado Warning | BMX | Elmore, Tallapoosa | 21 min |
| Feb 3, 5:52 PM CST | Severe Thunderstorm Warning | BMX | Chambers, Lee, Macon, Randolph, Russell | 83 min |
Nearby
Tornado Warnings in Alabama, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.